# SDR ASAA1057472

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 9,013 hours, 2,975 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005259
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 9,013 hours, 2,975 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG HAS HISTORY OF FREQUENT SERVICING.  REMOVED AND REPLACED IDG REF AMM 24 11 11 000 801, OPERATIONAL TEST GOOD AND NO LEAKS NOTED REF AMM 24 11 00 700 802.
